# SDR RRXA98548

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND C-PIT DOOR THRESHOLD SCUFF PLATE BULGING AND SEVERAL PULLED FASTENERS.  REMOVED DAMAGED SKIN AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH E84-R15, DC-8 SRM 51-1-20D, 51-1-21 AND AREA TREATED IAW DC-8 SRM 51-1-8.
